Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Shoulder numbness, heaviness in head, chest pain. Quit weed, reduced smoking. Reason for above symptoms?

Hello sir! I had shoulder numbness due to working on computer so I thought its pinched nerver den I have dis heaviness in head like buzz frm 2 days no pain! I have very fearful person! I quit weed also so wat is the reason? I used to smoke a lot bt I hve reduced dat also nd lil chest pain sometimes whn I used to bend muscluar types on middle!
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Shoulder numbness, heaviness in the head, chest pain are all related to your smoking week and I am glad to hear that you have reduced smoking cigarettes(I am supposing) and quit using weed. I also think that you should see a psychiatrist for all the fear and associated symptoms as withdrawals from these substances can induce these symptoms. Treatment is symptomatic and should allay your fears about any issues with your chest after your get an examination done and tested for your enzymes.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor